A simple solution to the word problem for virtual braid groups

Abstract : We show a simple and easily implementable solution to the word problem for virtual braid groups.
Type de document :
Article dans une revue
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2016, 283 (2), pp.271 - 287. <https://www.researchgate.net/publication/278733849_A_simple_solution_to_the_word_problem_for_virtual_braid_groups>. <10.2140/pjm.2016.283.271>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01414773
Contributeur : Imb - Université de Bourgogne <>
Soumis le : lundi 12 décembre 2016 - 15:27:27
Dernière modification le : mardi 13 décembre 2016 - 09:30:19

Identifiants

Collections

Citation

Paolo Bellingeri, Bruno A. Cisneros de La Cruz, Luis Paris. A simple solution to the word problem for virtual braid groups. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2016, 283 (2), pp.271 - 287. <https://www.researchgate.net/publication/278733849_A_simple_solution_to_the_word_problem_for_virtual_braid_groups>. <10.2140/pjm.2016.283.271>. <hal-01414773>

Partager

Métriques

Consultations de la notice

23